Alert archive / Ohio / Gale Watches in 2011

Gale Watch 5, NWS Cleveland, OH

October 13, 2011

NWS Cleveland, OH issued this gale watch at Oct 13, 2011, 3:41 PM EDT. It took effect at Oct 14, 2011, 8:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 13, 2011, 3:41 PM EDT (19:41 UTC)
In effect from
Oct 14, 2011, 8:00 PM EDT
Expired
Oct 14, 2011, 4:22 AM EDT
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WHUS71 KCLE 131941
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 PM EDT THU OCT 13 2011

LEZ142>149-140345-
/O.NEW.KCLE.SC.Y.0044.111014T1200Z-111015T0000Z/
/O.NEW.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
341 PM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY.
A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL
  INCREASE TO NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY
  SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE
  THROUGH SATURDAY AFTERNOON AND EVENING...DROPPING BELOW GALE
  FORCE LATE SATURDAY NIGHT.

* WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING...8
  TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-140345-
/O.NEW.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
341 PM EDT THU OCT 13 2011

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT. 

* WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL INCREASE TO
  NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY SATURDAY
  MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY
  AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH SATURDAY
  EVENING...DROPPING BELOW GALE FORCE LATE SATURDAY NIGHT.

* WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING...8
  TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

GARNET
2 follow-up statements
453 
WHUS71 KCLE 140104
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
904 PM EDT THU OCT 13 2011

LEZ142>149-140915-
/O.CON.KCLE.SC.Y.0044.111014T1200Z-111015T0000Z/
/O.CON.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
904 PM EDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH LATE SATURDAY NIGHT. 

* WINDS: WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL 
  INCREASE TO NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES 
  BY SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED TO CONTINUE 
  THROUGH SATURDAY AFTERNOON AND EVENING...DROPPING BELOW GALE 
  FORCE LATE SATURDAY NIGHT. 

* WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 
  8 TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-140915-
/O.CON.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
904 PM EDT THU OCT 13 2011

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
SATURDAY NIGHT. 

* WEST WINDS 15 TO 25 KNOTS ON FRIDAY AFTERNOON WILL INCREASE TO 
  NEAR 30 KNOTS FRIDAY EVENING AND TO 35 KNOT GALES BY SATURDAY 
  MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE EXPECTED SATURDAY 
  AFTERNOON. GALES ARE EXPECTED TO CONTINUE THROUGH SATURDAY 
  EVENING...DROPPING BELOW GALE FORCE LATE SATURDAY NIGHT. 

* WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 
  8 TO 10 FEET FRIDAY NIGHT AND 10 TO 14 FEET ON SATURDAY. 
  PRECAUTIONARY/PREPAREDNESS ACTIONS... 

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
255 
WHUS71 KCLE 140822
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
422 AM EDT FRI OCT 14 2011

LEZ142>149-141630-
/O.CON.KCLE.SC.Y.0044.111014T1200Z-111015T0000Z/
/O.UPG.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/
/O.NEW.KCLE.GL.W.0011.111015T0000Z-111016T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
422 AM EDT FRI OCT 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS ON TODAY WILL INCREASE TO NEAR
  30 KNOTS THIS EVENING. WINDS TO 30 KNOTS WILL THEN INCREASE TO
  35 KNOT GALES BY SATURDAY MORNING. GALE FORCE WINDS ARE EXPECTED
  TO CONTINUE THROUGH SATURDAY AFTERNOON AND EVENING...PERHAPS
  REACHING 40 KNOTS FOR A BRIEF PERIOD SATURDAY AFTERNOON. WINDS
  ARE EXPECTED TO DROP BELOW GALE FORCE LATE SATURDAY NIGHT.

* WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY EVENING... 8
  TO 12 FEET FRIDAY NIGHT AND 9 TO 16 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-162>169-141630-
/O.UPG.KCLE.GL.A.0005.111015T0000Z-111016T0900Z/
/O.NEW.KCLE.GL.W.0011.111015T0000Z-111016T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
422 AM EDT FRI OCT 14 2011

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* SOUTH WINDS WILL TURN WEST BY MIDDAY AND THEN INCREASE TO 15 TO
  25 KNOTS THIS AFTERNOON...AND THEN TO NEAR 30 KNOTS THIS
  EVENING. WINDS AROUND 30 KNOTS WILL INCREASE FURTHER TO 35 KNOT
  GALES BY SATURDAY MORNING. GALE FORCE WINDS OF 40 KNOTS CAN BE
  EXPECTED SATURDAY AFTERNOON. GALES ARE EXPECTED TO CONTINUE
  THROUGH EARLY SATURDAY NIGHT...THEN DROP BELOW GALE FORCE LATE.

* WAVES: WAVES ON FRIDAY WILL BUILD TO 5 TO 8 FEET BY
  EVENING...THEN 9 TO 12 FEET THROUGH FRIDAY NIGHT AND RANGE
  BETWEEN 12 TO 16 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Oct 13, 1:50 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 13, 1:50 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
150 PM EDT THU OCT 13 2011

.SYNOPSIS...
A SURFACE LOW PRESSURE AND ASSOCIATED COLD FRONT WILL MOVE
THROUGH THE REGION TONIGHT AND FRIDAY. HIGH PRESSURE WILL BUILD
SOUTH OF THE AREA SATURDAY. A COLD FRONT WILL MOVE SOUTH INTO THE
AREA ON SUNDAY AND SUNDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BY MIDDAY AND THEN GOING INTO THE AFTERNOON SHOWERS WILL BE
MOVING INTO THE AREA FROM THE SOUTH. LOOKS LIKE THE AREA WILL BE
MAINLY DRY THROUGH MIDDAY...BUT THEN INCREASE POPS QUICKLY AFTER
AROUND 2 PM FROM SOUTH TO NORTH. BY LATE AFTERNOON AND EVENING
POPS INCREASE TO LIKELY AS THE LOW PRESSURE AND COLD FRONT
APPROACHES. WHILE NOT REAL IMPRESSIVE DID AT LEAST MENTION A
SLIGHT CHC OF SOME THUNDER LATE AFTERNOON/EVENING...AND CARRIED
THE SLGT CHC OF A THUNDERSTORM INTO THE FIRST HALF OF TONIGHT.

TEMPS WILL BE TRICKY TODAY WITH VARIABLE CLOUDS THIS MORNING AND
PRECIP DEVELOPING THIS AFTERNOON. IN GENERAL HAVE MID 60S FOR
MOST LOCATIONS WITH PERHAPS UPPER 60S ACROSS INTERIOR NE OH WHERE
SHOWERS MIGHT NOT GET THERE UNTIL LATER THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
AS MENTIONED ABOVE CONTINUED THE SLGT CHC FOR THUNDER AHEAD OF THE
COLD FRONT THAT IS STILL EXPECTED TO CROSS THROUGH THE AREA
THURSDAY NIGHT. GOOD COLD AIR ADVECTION BUILDING IN BEHIND THE
FRONT LATE THURSDAY NIGHT AND INTO FRIDAY WITH THICKNESS DROPPING
RATHER QUICKLY DURING FRIDAY MORNING. HAVE POPS GRADUALLY
DECREASING FROM SOUTHWEST TO NORTHEAST THROUGH FRIDAY AFTERNOON
BUT MAINTAINED AT LEAST LIKELY POPS FOR FRIDAY NIGHT AND EVEN INTO
SATURDAY MORNING ACROSS NE OH AND NW PA...WHILE DRYING OUT
SOUTHWEST AREAS.

TEMPERATURES ON FRIDAY WILL BE TOUGH AS HIGHS FOR THE DAY MAY BE
IN THE MORNING ACROSS FAR EASTERN AREAS. FOR NOW MENTIONED NORMAL
DIURNAL TRENDS...BUT DIDN/T ALLOW FOR MUCH RECOVERY WITH HIGHS ON
FRIDAY COMPARED TO THURSDAY NIGHT LOWS.

UPPER TROUGH STILL SWINGING THROUGH THE AREA FRIDAY NIGHT BUT BY
THIS TIME LOOKS LIKE ANY SHOWERS WILL BE MAINLY CONFINED TO MAINLY
NE OH AND NW PA...AND EVEN BY THEN GIVEN THE WIND DIRECTION SHOWERS
MAY MAINLY BE CLOSER TO THE LAKESHORE.

FOR SATURDAY HAVE CHC POPS MOSTLY ACROSS NE OH AND NW PA WITH
MAINLY DRY ACROSS THE REMAINDER OF THE AREA. DESPITE THE DRY
CONDITIONS....FORECAST HIGHS ARE STILL EXPECTED TO RANGE IN THE
UPPER 50S TO AROUND 60S WITH CONTINUING GUSTY WINDS.

HIGH PRESSURE TRIES TO RIDGE INTO THE AREA SATURDAY NIGHT FROM THE
SOUTH. HOWEVER...WILL HAVE TO WATCH FOR THE NEXT COLD FRONT THAT
MAY SAG SOUTH INTO THE AREA AS EARLY AS MIDDAY SUNDAY. GIVEN
MODEL DIFFERENCES KEPT POPS IN THE CHC CATEGORY FOR NOW WITH
INCREASING CLOUDS AND SLIGHTLY WARMER TEMPS.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MONDAY IS TOUGH THE GFS MODEL IS HINTING AT SOME LINGERING
SHOWERS...WILL HAVE 20 POPS. OTHERWISE WILL HAVE POPS IN THROUGH
WEDNESDAY. A STRONG FRONT MOVES THROUGH MONDAY NIGHT AND TUESDAY
MORNING. TUESDAY NIGHT INTO WEDNESDAY THE BEST CHANCE FOR SHOWERS
WILL BE OVER NORTHEAST OHIO AND NORTHWEST PA. THE LAKE AND 850 MB
TEMPERATURE DIFFERENCE WILL BE NEAR 18C. TEMPERATURES WILL BE BELOW
NORMAL.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
MVFR CEILINGS WILL LIFT EARLY THIS AFTERNOON AHEAD OF THE SHOWERS
THAT ARE DEVELOPING ACROSS THE CENTRAL AND SOUTHERN PORTION OF
OHIO. AS THE SHOWERS ARRIVE EXPECT TO SEE CEILINGS DROP BACK TO
AT LEAST MVFR LEVELS. HOWEVER VISIBILITIES IN THE HEAVIER SHOWERS
WILL LIKELY DROP TO IFR LEVELS. CEILINGS WILL CONTINUE TO LOWER AS
THE RAINFALL CONTINUES OVERNIGHT WITH MOST LOCATIONS SEEING IFR
CONDITIONS AT SOME POINT. THE ONLY EXCEPTION MAY BE KERI WHERE
THE DOWNSLOPE FLOW MAY BE ENOUGH TO KEEP CEILINGS AT MVFR LEVELS.

THE RAIN WILL END FROM WEST TO EAST OF FRIDAY BUT WILL LINGER THE
LONGEST ACROSS NORTHEAST OHIO INTO NW PA. WINDS WILL BE ON THE
INCREASE WITH GUSTS OF 25 KNOTS COMMON. DURING THE AFTERNOON WINDS
MAY BE STRONGER NEAR THE LAKESHORE.

OUTLOOK...NON-VFR POSSIBLE NORTHEAST OHIO AND NWRN PA SATURDAY.
NON-VFR LIKELY AGAIN SUNDAY INTO MONDAY.

&&

.MARINE...
EASTERLY WINDS WILL DEVELOP ON THE LAKE TODAY BUT CONDITIONS SHOULD
REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. THE HIGHEST WAVES WILL
BE ON THE WEST END OF THE LAKE. A COLD FRONT WILL CROSS THE LAKE
TONIGHT. THE WINDS WILL BECOME SOUTHERLY AHEAD OF THE FRONT AND THEN
WEST AFTER THE FRONTAL PASSAGE. WINDS AND WAVES WILL BE ON THE
INCREASE ON THE LAKE LATE TONIGHT THROUGH SATURDAY EVENING. GALE
FORCE WINDS ARE POSSIBLE MAINLY SATURDAY. IF THE MODEL TRENDS
CONTINUE A GALE WATCH MAY BE ISSUED BY THE DAY SHIFT. THE WINDS WILL
DECREASE SATURDAY NIGHT AND BECOME SOUTHWEST AHEAD OF A COLD FRONT
THAT WILL MOVE THROUGH SUNDAY NIGHT. A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED SUNDAY. HIGH PRESSURE WILL BUILD IN FOR MONDAY AND
THEN ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA TUESDAY WITH STRONG
SOUTHWEST WINDS AHEAD OF THE FRONT AND NORTHWEST BEHIND IT. AT THIS
TIME THE CONDITIONS SHOULD ONLY MEET SMALL CRAFT ADVISORY CRITERIA.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE/KIELTYKA/OUDEMAN
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...MULLEN
MARINE...KIELTYKA
Hazardous weather outlook, Oct 13, 7:22 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
722 AM EDT THU OCT 13 2011

LEZ061-142>149-162>169-141130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
722 AM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALE FORCE WINDS ARE POSSIBLE ESPECIALLY ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-141130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
722 AM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WINDS MAY GUST UP TO 45 MPH MAINLY ALONG THE LAKESHORE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 3:41 PM EDTSmall Craft AdvisoryCLE24 hr

Nearby

Gale Watches in Ohio, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.